# SDR USAAD00120

- Difficulty date: July 29, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N811US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48043
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Open
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CLT/BNA - FLT 2288 - ON TAKEOFF THERE WAS A VIBRATION FROM THE NOSE GEAR.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE GEAR DOORS OPEN.  THE DOORS WERE INSPECTED AND CLOSED.  (X)
